RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Guidelines for authors
License agreement

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Trudy MIAN:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Mat. Inst. Steklova, 2009, Volume 267, Pages 110–118 (Mi tm2587)  

Quartic Double Solids with Ordinary Singularities

M. I. Grooten, J. H. M. Steenbrink

Institute for Mathematics, Astrophysics and Particle Physics, Radboud University Nijmegen, Nijmegen, the Netherlands

Abstract: We study the mixed Hodge structure on the third homology group of a threefold which is the double cover of projective three-space ramified over a quartic surface with a double conic. We deal with the Torelli problem for such threefolds.

Full text: PDF file (182 kB)
References: PDF file   HTML file

English version:
Proceedings of the Steklov Institute of Mathematics, 2009, 267, 104–112

Bibliographic databases:

UDC: 512.776
Received in June 2008
Language: English

Citation: M. I. Grooten, J. H. M. Steenbrink, “Quartic Double Solids with Ordinary Singularities”, Singularities and applications, Collected papers, Tr. Mat. Inst. Steklova, 267, MAIK Nauka/Interperiodica, Moscow, 2009, 110–118; Proc. Steklov Inst. Math., 267 (2009), 104–112

Citation in format AMSBIB
\Bibitem{GroSte09}
\by M.~I.~Grooten, J.~H.~M.~Steenbrink
\paper Quartic Double Solids with Ordinary Singularities
\inbook Singularities and applications
\bookinfo Collected papers
\serial Tr. Mat. Inst. Steklova
\yr 2009
\vol 267
\pages 110--118
\publ MAIK Nauka/Interperiodica
\publaddr Moscow
\mathnet{http://mi.mathnet.ru/tm2587}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2723943}
\zmath{https://zbmath.org/?q=an:1209.14012}
\transl
\jour Proc. Steklov Inst. Math.
\yr 2009
\vol 267
\pages 104--112
\crossref{https://doi.org/10.1134/S0081543809040087}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000274252700008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-76049118782}


Linking options:
  • http://mi.mathnet.ru/eng/tm2587
  • http://mi.mathnet.ru/eng/tm/v267/p110

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Математического института им. В. А. Стеклова Proceedings of the Steklov Institute of Mathematics
    Number of views:
    This page:204
    Full text:7
    References:52

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019